# SDR SWAA2014020324754

- Difficulty date: January 28, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N554WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30746
- Aircraft time: 40,381 hours, 22,374 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 2333C
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

DIVERT DECLARED EMERGENCY.  HAD A RT BLEED FAIL AT 410 FOLLOWED BY A LT BLEED FAIL.  O2 MASKS DEPLOYED AUTOMATICALLY.  DURING EMERGENCY DESCENT FOUND NR 1 ENG PRSOV REGULATOR BAD.  R & R PRSOV REGULATOR & NR 2 ENG HIGH STAGE VLV IAW AMM.
